# SDR UIEA2023090100824

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 51,680 hours, 25,495 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: I
- Precautionary procedure: L

## Discrepancy

AT GLIDESLOPE / LOCALIZER INTERCEPT W/ AP ENGAGED, HAD THE AIRSPEED TAPE (RED) JUMP UP 10 KTS, CAUSING AN A/S LOW MESSAGE AND STICK SHAKER. WE PERFORMED A GO-AROUND, FLAPS 40, NORMAL APPROACH & LANDING ON NEXT ATTEMPT.( PERFORMED DFCS BITE. NO FAULTS FOUND IAW AMM 22-11-00. PERFORMED ADIRS SYS OPS PER AMM 34-21-00. NO FAULTS. PERFORMED LAND VERIFY COMPLETE TEST PER AMM 22-11-00, ALL TESTS PASSED. A/P OK FOR FURTHER SERVICE IAW AMM 22-11-00. )
